# SDR R61A201902060234

- Difficulty date: February 6, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED A CRACK ON THE RT WING FIXED LEADING EDGE SKIN AT SLAT TRACK NR 5 CUTOUT. MAINTENANCE CUTOUT AND REPAIRED CRACK ON THE RT WING FIXED LEADING EDGE SKIN AT SLAT TRACK NR 5 CUTOUT IAW SRM 51-10-03 AND 57-49-01.
